PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Polynomial mappings with small degree

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let Xn be an affine variety of dimension n and Yn be a quasi-projective variety of the same dimension. We prove that for a quasi-finite polynomial mapping f : Xn → Yn ,every non-empty component of the set Yn\f(Xn) is closed and it has dimension greater or equal to (…), where (…) is a geometric degree of f. Moreover, we prove that generally, if (…) is any polynomial mapping, then either every non-empty component of the set (…) is of dimension (…) or f contracts a subvariety of dimension (…).
Wydawca
Rocznik
Strony
242--249
Opis fizyczny
Bibliogr. 7 poz.
Twórcy
autor
  • Instytut Matematyczny, Polska Akademia Nauk, Śniadeckich 8, 00-656 Warszawa, Poland, najelone@cyf-kr.edu.pl
Bibliografia
  • [1] A. Grothendieck, Etude locale des schemas et des morphismes de schemas (EGA 4), Publ. Math. IHES 28 (1966).
  • [2] R. Hartshorne, Algebraic Geometry, Springer, New York, 1987.
  • [3] S. Iitaka, Algebraic Geometry, Springer, 1982.
  • [4] Z. Jelonek, Testing sets for properness of polynomial mappings, Math. Ann. 315 (1999), 1–35.
  • [5] Z. Jelonek, A complement of a hypersurface in affine variety, Bull. Acad. Polon. Sci. Math. 49 (2001), 375–379.
  • [6] Z. Jelonek, Topological characterization of finite mappings , Bull. Acad. Polon. Sci. Math. 49 (2001), 279–283.
  • [7] I. R. Shafarevich, Basic Algebraic Geometry, Springer, 1974.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-edfe65ae-1dab-4b3e-9cbe-a70f0cc54828
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.